Vol. 6, No. 2, 1956

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
On a class of polynomials orthogonal over a denumerable set

David James Dickinson, Henry Pollak and G. H. Wannier

Vol. 6 (1956), No. 2, 239–247
Mathematical Subject Classification
Primary: 42.1X
Milestones
Received: 28 December 1953
Revised: 15 April 1955
Published: 1 June 1956
Authors
David James Dickinson
Henry Pollak
G. H. Wannier